BACKGROUND Myocarditis is cardiac muscle inflammation caused by infectious or noninfectious agents. Rarely, clozapine, an atypical antipsychotic drug used to treat resistant schizophrenia, has been reported to cause myocarditis, as we report in this case. CASE REPORT A 29-year-old man, who was known to have schizophrenia and was on olanzapine therapy, presented in our Emergency Department with active psychosis, and was subsequently admitted to the psychiatric ward for refractory schizophrenia. He was started on clozapine, which was cross-titrated with olanzapine. On day 20 of being treated with clozapine, he developed a high-grade fever and chest pain. EKG demonstrated new-onset prolonged QT corrected for heart rate (QTc), premature ventricular contractions, ST-T wave changes with an increased ventricular rate, and ventricular bigeminy with elevated troponin and inflammatory markers. Echocardiography showed a reduced left ventricular ejection fraction. Coronary angiography showed normal coronary arteries, low cardiac output, and cardiac index consistent with cardiogenic shock was also observed. Other pertinent laboratory results included negative respiratory viral panel, including COVID-19 PCR, negative blood cultures, and negative stool screen for ova and parasite. Clozapine was discontinued and the patient received management for heart failure with reduced ejection fraction. He improved clinically with return of EKG to normal sinus rhythm and improved left ventricular ejection fraction on repeat echocardiogram. CONCLUSIONS Acute myocarditis can occur due to a myriad of causes, both infectious and noninfectious; thus, determining the lesser-known causes, such as drug-related etiology, is essential to provide appropriate treatment for patients.